# SDR N3VR96010

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Part number: 652427649
- Condition: Corrosion
- Location: Bs 1183
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3592, FS 1183 BULKHEAD TO FLOOR ATTACH FITTING IS BLOWN IN CORNER LEFT SIDE STRINGER 17 LEFT.  REMOVED AND REPLACED FITTING IAW SRM 51-30-2.  (M)
